DocumentCode :
1037430
Title :
The n-dimensional key equation and a decoding application
Author :
Chabanne, Hervé ; Norton, Graham H.
Author_Institution :
Inst. Nat. de Recherche en Inf. et Autom., Le Chesnay, France
Volume :
40
Issue :
1
fYear :
1994
fDate :
1/1/1994 12:00:00 AM
Firstpage :
200
Lastpage :
203
Abstract :
The author introduce the n-dimensional key equation, which exhibits the error-locator polynomial of an n-dimensional cyclic code as a product of n univariate polynomials and the error-evaluator polynomial as an n-variable polynomial. They then reinterpret these polynomials in the context of linear recurring sequences. In particular, they reduce the decoding problem to successive application of the Berlekamp-Massey algorithm. With this new method, they are able to decode (up to half their minimum distance) many codes in a table of 2-D cyclic codes due to Jensen (1985)
Keywords :
cyclic codes; decoding; error correction codes; polynomials; 2D cyclic codes; Berlekamp-Massey algorithm; decoding; decoding application; error correcting codes; error-evaluator polynomial; error-locator polynomial; linear recurring sequences; minimum distance; n-dimensional cyclic code; n-dimensional key equation; n-variable polynomial; univariate polynomials; Algebra; Character generation; Decoding; Equations; Error correction codes; Galois fields; Information theory; Polynomials;
fLanguage :
English
Journal_Title :
Information Theory, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9448
Type :
jour
DOI :
10.1109/18.272482
Filename :
272482
Link To Document :
بازگشت